# SDR PLGA990528

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 6100 · Propeller System
- Part: O-Ring
- Part number: MS295513111
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6582 - AFTER TAKEOFF FROM LGA, LEFT PROP OIL PRESSURE STARTED TO DROP.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED 6 O-RINGS ON THE TRANSFER TUBES TO THE PROP PCU, PERFORMED THE REQUIRED LEAK CHECKS, AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
